# SDR AWXA200600080

- Difficulty date: December 9, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65516989
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CHANNEL CRACKED, 1.1 INCHES, AT BS 907 AND STR 4R.  MAINTENANCE REMOVED AND INSTALLED NEW CHANNEL AT BS 907 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
